MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. SAFE LINER SUCTION CANISTER, 1000CC; BOTTLE, COLLECTION, VACUUM

DEROYAL INDUSTRIES, INC. SAFE LINER SUCTION CANISTER, 1000CC; BOTTLE, COLLECTION, VACUUM
Model Number PHESL-1000B
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
They are having issues with getting adequate suction with some of their liners/canisters.They had some old regulators and identified that as part of the problem.But still having issues w/ some of the new regulators.
 
Additional Manufacturer Narrative
A user facility complaint was received on 01/31/2023, reporting, "they are having issues with getting adequate suction with some of their liners/canisters.They had some old regulators and identified that as part of the problem.But still having issues w/ some of the new regulators." the sample has not yet been returned to deroyal for evaluation.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once more information is concluded from the investigation.
 
Additional Manufacturer Narrative
Two samples were returned to deroyal on 02/03/2023.Both samples were tested with intermittent vacuum.One sample suctioned properly while the other sample failed to create enough vacuum to properly suction.Samples from all other lots of product phels-1000b that were in deroyal's distribution center were tested.Each of the lots, with 34 from each lot, were leak tested and passed.Complaint records were also pulled.Between 2021-2022, 25029 cases of phels-1000b were sold with 8 complaints coming from that same time period leading to ratio of(b)(4).Root cause: the root cause was determined to be due to a sink mark inside the pour spout cap that affected the cap from sealing properly to prevent vacuum loss.Due to this manufacturing root cause that was discovered, a corrective and preventive action (capa) report was initiated and issued to address the cause of the malfunction.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if more information becomes available.

Brand Name
SAFE LINER SUCTION CANISTER, 1000CC
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19928891
Report Number1057404-2023-00001
Device Sequence Number2760588
Product Code KDQ
UDI-Device Identifier00749756377041
UDI-Public00749756377041
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPHESL-1000B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown